RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 2(410), Pages 203–204 (Mi umn9516)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Hamiltonian-minimal Lagrangian submanifolds in toric varieties

A. E. Mironova, T. E. Panovbcd

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Moscow State University
c Institute for Information Transmission Problems of the Russian Academy of Sciences
d Institute for Theoretical and Experimental Physics

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-92104-
11-01-00694
Dynasty Foundation
Ministry of Education and Science of the Russian Federation 2010-220-01-077
-5134.2012.1
-544.2012.1
-111.2013.1
-4995-2012.1


DOI: https://doi.org/10.4213/rm9516

Full text: PDF file (373 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:2, 392–394

Bibliographic databases:

MSC: Primary 53D12; Secondary 14M25
Presented: . . 
Accepted: 24.01.2013

Citation: A. E. Mironov, T. E. Panov, “Hamiltonian-minimal Lagrangian submanifolds in toric varieties”, Uspekhi Mat. Nauk, 68:2(410) (2013), 203–204; Russian Math. Surveys, 68:2 (2013), 392–394

Citation in format AMSBIB
\Bibitem{MirPan13}
\by A.~E.~Mironov, T.~E.~Panov
\paper Hamiltonian-minimal Lagrangian submanifolds in toric varieties
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 2(410)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn9516}
\crossref{https://doi.org/10.4213/rm9516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113968}
\zmath{https://zbmath.org/?q=an:06196300}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..392M}
\elib{http://elibrary.ru/item.asp?id=20423496}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 2
\pages 392--394
\crossref{https://doi.org/10.1070/RM2013v068n02ABEH004835}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320927900008}
\elib{http://elibrary.ru/item.asp?id=20443620}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880267725}


Linking options:
  • http://mi.mathnet.ru/eng/umn9516
  • https://doi.org/10.4213/rm9516
  • http://mi.mathnet.ru/eng/umn/v68/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. E. Panov, “Geometric structures on moment-angle manifolds”, Russian Math. Surveys, 68:3 (2013), 503–568  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Yamamoto H., “Weighted Hamiltonian stationary Lagrangian submanifolds and generalized Lagrangian mean curvature flows in toric almost Calabi-Yau manifolds”, Tohoku Math. J., 68:3 (2016), 329–347  crossref  mathscinet  zmath  isi  elib  scopus
    3. Kotelskiy A., “Minimal and H-minimal submanifolds in toric geometry”, J. Symplectic Geom., 14:2 (2016), 431–448  crossref  mathscinet  zmath  isi  elib  scopus
  •   Russian Mathematical Surveys
    Number of views:
    This page:370
    Full text:94
    References:45
    First page:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019